# SDR SWIA200922228

- Difficulty date: July 24, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 21,226 hours, 17,065 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overtemp
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

APU HIGH OIL TEMP EN ROUTE WITH NR 1 IDG DEFERRED INOPERATIVE.  (FLT 4869)  CONFIRMED OIL LEVEL AND OPERATION CHECK NORMAL.
